Toggle Main Menu Toggle Search

Open Access padlockePrints

Multifraction reduction IV: Padding and Artin-Tits monoids of sufficiently large type

Lookup NU author(s): Professor Sarah Rees



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).

Publication metadata

Author(s): Dehornoy P, Holt DF, Rees S

Publication type: Article

Publication status: Published

Journal: Journal of Pure and Applied Algebra

Year: 2018

Volume: 222

Issue: 12

Pages: 4082-4098

Print publication date: 01/12/2018

Online publication date: 16/03/2018

Acceptance date: 29/01/2018

Date deposited: 03/04/2018

ISSN (print): 0022-4049

ISSN (electronic): 1873-1376

Publisher: Elsevier BV


DOI: 10.1016/j.jpaa.2018.02.021


Altmetrics provided by Altmetric